FREE DELIVERY on orders over £70.00 for UK customers * £80.00 for EU customers *£150 for customers outside of EU

Acne Patients Who Take Antibiotics May Get More Sore Throats

December 1, 2011 by Works with Water
Acne and Antibiotics

Young adults taking oral antibiotics for acne were more than three times more likely to complain of sore throats than people who weren’t, new studies show.

About 11% of the research subjects taking oral antibiotics for acne said they had gone to the health centre for a sore throat, compared to only about 3% of those who didn’t take any oral antibiotics. The students using topical antibiotics were no more likely to report having a sore throat than those who weren’t on any antibiotic therapy.

So what does this mean for acne and antibiotics?

This raises the issue that long term use of oral antibiotics for treating acne can cause unwelcome side effects. Therefore, dermatologists should consider recommending other alternatives to acne patients, such as lifestyle and diet changes and natural supplements that have been proven to deliver results.

Read more: http://www.webmd.com/skin-problems-and-treatments/acne/news/20111122/acne-patients-who-take-antibiotics-may-get-more-throats

One thought on “Acne Patients Who Take Antibiotics May Get More Sore Throats”

  1. steven says:

    There is also the risk that if you continually use antibiotics when you catch an illness any prescribed antibiotics will not work because the disease will have built up an immunity to the medication.

Leave a Reply

Your email address will not be published. Required fields are marked *